Accueil > Résultats de la recherche > Suite de la publication

Regional Boundary Exact Controllability of the Wave Equation by Strategic Actuators on a Polygonal Domain with Cracks

In this work we prove the exact controllability of the wave equation by acting on a strategic zone of the border of a non-convex polygonal domain with crack. Indeed, by combining two methods: that of Grisvard on the exact controllability on domains with corners and that of EL. Jai on the boundary strategic actutors, this exact controllability result has been proven.


Auteur(s) : Cheikh Seck, Ousmane Sène and Mary Teuw Niane
Pages : 100-111
Année de publication : 2020
Revue : Journal of Advances in Mathematics and Computer Science 35(6): 100-111, 2020; Article no.JAMCS.60561 ISSN: 2456-9968 (Past name: British Journal of Mathematics & Computer Science, Past ISSN: 2231-0851
N° de volume : 6
Type : Article
Mise en ligne par : SECK Cheikh